# SDR 95ZZZX2835

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AC
- Make and model: Lear 25D
- Aircraft serial: 347
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2300003179
- Condition: Misrouted
- Location: Rudder
- Part time: 2,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON FINISHING AN AILERON CABLE TENSION CHECK, CENTER SECTION PANELS WERE OPENED TO CHECK CABLES AT AILERON CENTER SECTOR PULLEY.  FOUND RIGHT RUDDER AND RIGHT ELEVATOR CABLES ROUTED OVER FUSELAGE TANK CROSSOVER HOSE PN E-161-16-35.  THIS HOSE WAS REPLACED AT 12-YEAR INSPECTION.  AIRCRAFT TT AT REPLACEMENT WAS 4255.5 HOURS.  PART IN SERVICE TIME WAS 415.3 HRS.  THE FLIGHT CONTROL CABLES AND HOSE WERE CHANGED.  IT IS SUGGESTED THAT A THOROUGH INSPECTION BE DONE AFTER ANY MAINTENANCE REQUIRING CABLE LOOSENING/REPLACEMENT BE ACCOMPLISHED.
